MathSciNet Relay Station
MathSciNet bibliographic data
MR965191 (90b:17037) 17B70
Yatsui, Tomoaki On pseudo-product graded Lie algebras. Hokkaido Math. J. 17 (1988), no. 3, 333–343.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement